Manuscripts may be submitted as a PDF file via e-mail to the
Editor-in-chief or to any member of the Editorial Board.
The manuscript should be prepared with TEX or LATEX. Please make sure
that the paper is submitted in its final form. The TEX and figure
files are not required at submission stage, but will be required upon
All papers are fully refereed. Submission of a manuscript to AKCE
International Journal of Graphs and Combinatorics implies that the
paper has not been published elsewhere, is not currently submitted for
publication elsewhere, and, if accepted by AKCE Journal, will not be
Each contribution should have a brief abstract, a few key-words and
the American Mathematical Society subject classification of the paper.
References should be listed alphabetically, as in the sample citation
For a book:
M.C. Golumbic, Algorithmic Graph Theory and Perfect Graphs,
Academic Press, New York, 1980
For a paper in a journal:
B.D. Acharya and P. Gupta, Domination in Graphoidal covers of a graph.
Discrete Mathematics, 206 (1999), 3-33.
For a paper in a contributed volume:
L. Lovász, Perfect Graphs, in : L.W. Beineke and R.J. Wilson Ed.,
Selected Topics in Graph Theory 2, Academic press, London (1983),
Abbreviations for the titles of the journals should conform to the
world list of Scientific Periodicals.
For each published paper, the corresponding author will be provided
with a PDF of the article via e-mail.
The contents of this journal are indexed in Mathematical Reviews (AMS)
and Zentralblatt MATH.